# SDR DALA2024051305153

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 71,716 hours, 23,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 32d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND OVERHEAD EMERGENCY LIGHT 32D INOP. CORRECTIVE ACTION: R/R CONNECTOR IAW B757 WDM 33-51 OPS CHECK GOOD.
